# SDR SWAA2022032334262

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF; UPPER SURFACE OF PANEL HAS CORROSION AROUND PERIMETER OF PANEL / REPLACED PANEL # 120 DF FWD CARGO FLOOR PANEL DF I/A/W 737 IPC 25-52-10-17 CORROSION REMOVAL AROUND PERIMEMTER OF PANEL WAS MORE THAN 20' IN LENGTH OUT OF LIMITS PER 737-800 SRM 53-00-53-1A-1. FIG 102ATAG WN1836 P/N 453A1610-20
